RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1959, Volume 14, Issue 6(90), Pages 229–236 (Mi umn7394)  

This article is cited in 1 scientific paper (total in 2 paper)

Doctoral theses

Asymptotic methods in the theory of relaxation oscillations

E. F. Mishchenko


Full text: PDF file (988 kB)

Bibliographic databases:

Citation: E. F. Mishchenko, “Asymptotic methods in the theory of relaxation oscillations”, Uspekhi Mat. Nauk, 14:6(90) (1959), 229–236

Citation in format AMSBIB
\Bibitem{Mis59}
\by E.~F.~Mishchenko
\paper Asymptotic methods in the theory of relaxation oscillations
\jour Uspekhi Mat. Nauk
\yr 1959
\vol 14
\issue 6(90)
\pages 229--236
\mathnet{http://mi.mathnet.ru/umn7394}
\zmath{https://zbmath.org/?q=an:0089.07102}


Linking options:
  • http://mi.mathnet.ru/eng/umn7394
  • http://mi.mathnet.ru/eng/umn/v14/i6/p229

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Samoilenko, “N. N. Bogolyubov and non-linear mechanics”, Russian Math. Surveys, 49:5 (1994), 109–154  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук
    Number of views:
    This page:287
    Full text:133
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020